MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2232-0007
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd gem v/nv 20d 0.2 fltr was clogged.The following information was provided by the initial reporter with the verbatim: rn was setting up her iv tubing when the priming fluids wouldn't move throughout the tubing.The tubing was unclamped.The fluid was not moving through the iv tubing despite being unclamped.Rn called her charge nurse, rn to evaluate and said that the tubing may have been defective since it was not moving despite being unclamped.Unable to prime pump infusion set.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary one sample model 2232-0007, lot 21125446 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a iv bag filled with water and primed using gravity.The customer complaint that they could not prime the set was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 2232-0007 lot number 21125446 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17738323
Report Number9616066-2023-01880
Device Sequence Number6615256
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public(01)10885403463969
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/22/2024
Device Catalogue Number2232-0007
Device Lot Number21125446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown